MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 3; CEMENTLESS HIP STEM
Catalog Number 01.18.433
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary hip surgery, it was observed that the patient had sustained an intra-op fracture.It is unknown at which point of the surgery the fracture occurred.The surgeon broached sequentially to the 3.A non-collared amistem was implanted but it sat lower than expected.Therefore, it was explanted (no fractures occur) and a collar stem was implanted.The hip reduced and easily dislocated.The second amistem was removed, and using a cobb, the surgeon located the fracture on the femur laterally.Finally, a competitor stem was implanted.There was no delay and the surgery was completed successfully.A consignment set was utilized.
 
Additional Manufacturer Narrative
Batch review performed on 18-aug-2023 lot 2248864: (b)(4) items manufactured and released on 27-apr-2023.Expiration date: 2028-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional item involved in the event, batch review performed on 24-aug-2023.Stem: amistem p 01.18.403 amistem-p std stem size 3 (k173794) lot.2246931 lot 2246931: (b)(4) items manufactured and released on 07-mar-2023.Expiration date: 2028-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17698264
Report Number3005180920-2023-00707
Device Sequence Number20682546
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.433
Device Lot Number2248864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown